# SDR DALA2019111086523

- Difficulty date: August 23, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 76,711 hours, 15,004 cycles
- System (JASC): 2440 · External Power System
- Part: Door
- Condition: Damaged
- Location: External Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING GROUND TIME ELECTRICAL SPARK FROM EXTERNAL POWER. INSTALLED NEW EXTERNAL POWER DOOR. (LP 6150084)
